# SDR JJBA202109153026

- Difficulty date: September 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 36,476 hours, 22,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON AFT GALLEY WALL INOPERATIVE. SWAPPED CANNON PLUGS ON EMERGENCY LIGHT INVERTERS 2 AND 3, FAULT FOLLOWED ON INVERTER 3. REMOVED INVERTER 3. REPLACE INVERTER FOR EMERGENCY LIGHTS. OPS CHECK GOOD.
